Alert archive / Florida / Gale Warnings in 2019

Gale Warning 3, NWS Tallahassee, FL

April 19, 2019

NWS Tallahassee, FL issued this gale warning at Apr 19, 2019, 2:12 AM EDT. It took effect at Apr 19, 2019, 10:00 AM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 19, 2019, 2:12 AM EDT (06:12 UTC)
In effect from
Apr 19, 2019, 10:00 AM EDT
Expired
Apr 19, 2019, 10:00 PM EDT
In force
12 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted.

602 
WHUS72 KTAE 190612
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
212 AM EDT Fri Apr 19 2019

...HAZARDOUS MARINE CONDITIONS EXPECTED TONIGHT THROUGH SATURDAY
EVENING...

GMZ730-750-752-755-765-770-772-775-191430-
/O.EXT.KTAE.SC.Y.0022.000000T0000Z-190419T1400Z/
/O.NEW.KTAE.GL.W.0003.190419T1400Z-190420T0200Z/
/O.NEW.KTAE.SC.Y.0023.190420T0200Z-190421T0300Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
212 AM EDT Fri Apr 19 2019 /112 AM CDT Fri Apr 19 2019/

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT /9 AM CDT/
THIS MORNING...
...GALE WARNING IN EFFECT FROM 10 AM EDT /9 AM CDT/ THIS MORNING
TO 10 PM EDT /9 PM CDT/ THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM EDT /9 PM CDT/ THIS
EVENING TO 11 PM EDT /10 PM CDT/ SATURDAY...

The National Weather Service in Tallahassee has issued a Gale
Warning, which is in effect from 10 AM EDT /9 AM CDT/ this
morning to 10 PM EDT /9 PM CDT/ this evening. A Small Craft
Advisory has also been issued. This Small Craft Advisory is in
effect from 10 PM EDT /9 PM CDT/ this evening to 11 PM EDT /10 PM
CDT/ Saturday. 

* WINDS...South 25 to 30 knots. Turning west Friday morning and
  increasing to 30 knots. Frequent gusts up to 40 knots are
  expected.
  

* WAVES/SEAS... 8 to 12 feet with occasional seas up to 15 feet. 
  Highest Friday afternoon and evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
3 follow-up statements
579 
WHUS72 KTAE 191535
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
1135 AM EDT Fri Apr 19 2019

...HAZARDOUS MARINE CONDITIONS EXPECTED TONIGHT THROUGH SATURDAY
EVENING...

GMZ730-750-752-755-765-770-772-775-192100-
/O.CON.KTAE.GL.W.0003.000000T0000Z-190420T0200Z/
/O.CON.KTAE.SC.Y.0023.190420T0200Z-190421T0300Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
1135 AM EDT Fri Apr 19 2019 /1035 AM CDT Fri Apr 19 2019/

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM EDT /9 PM
CDT/ THIS EVENING TO 11 PM EDT /10 PM CDT/ SATURDAY...

* WINDS...West 25 to 30 knots. Frequent gusts up to 40 knots are 
  expected. 

* WAVES/SEAS... 8 to 12 feet with occasional seas up to 15 feet. 
  Highest Friday afternoon and evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
987 
WHUS72 KTAE 192010
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
410 PM EDT Fri Apr 19 2019

...HAZARDOUS MARINE CONDITIONS EXPECTED THROUGH SATURDAY 
EVENING...

GMZ730-750-752-755-765-770-772-775-200230-
/O.CON.KTAE.GL.W.0003.000000T0000Z-190420T0200Z/
/O.CON.KTAE.SC.Y.0023.190420T0200Z-190421T0300Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
410 PM EDT Fri Apr 19 2019 /310 PM CDT Fri Apr 19 2019/

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM EDT /9 PM
CDT/ THIS EVENING TO 11 PM EDT /10 PM CDT/ SATURDAY...

* WINDS...West 20 to 25 knots. Frequent gusts up to 40 knots are
  expected through this evening.

* WAVES/SEAS...7 to 10 feet with occasional seas up to 13 feet. 
  Highest Friday afternoon and evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

DVD
177 
WHUS72 KTAE 200208
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
1008 PM EDT Fri Apr 19 2019

...HAZARDOUS MARINE CONDITIONS EXPECTED THROUGH SATURDAY
EVENING...

GMZ730-750-752-755-765-770-772-775-200830-
/O.EXP.KTAE.GL.W.0003.000000T0000Z-190420T0200Z/
/O.CON.KTAE.SC.Y.0023.000000T0000Z-190421T0300Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
1008 PM EDT Fri Apr 19 2019 /908 PM CDT Fri Apr 19 2019/

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ SATURDAY...
...GALE WARNING HAS EXPIRED...

* WINDS...West 20 to 25 knots.

* WAVES/SEAS...7 to 10 feet with occasional seas up to 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this gale warning went out at Apr 19, 1:42 AM EDT, 30 minutes earlier.

Area forecast discussion, Apr 19, 1:42 AM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
142 AM EDT Fri Apr 19 2019

.AVIATION...
[Through 06Z Saturday]

Strong to severe squall line will cross over the tri state region
overnight through this morning. Timing of the line seems fairly
consistent and used the HRRR and NAM for timing. Again, not much
change in timing from the previous TAF set. Will metwatch and
amend as needed. Expect MVFR/IFR cigs/vsbys to accompany this
line. Also added stronger gradient winds in the late morning
through afternoon hours well behind the convective line as winds
shift to the northwest.

&&

.PREV DISCUSSION [809 PM EDT]...

.NEAR TERM [Through Friday]...
A widespread severe weather event is still on tap for late tonight
into Friday morning. Guidance is in good agreement in bringing a
squall line across the area as a deep upper trough moves into the
eastern half of the U.S. Strong to severe storms are currently
ongoing across Louisiana and Mississippi within a large MCS forced
by the lead shortwave. This shortwave will lift northeast through
the evening as the MCS propagates into southern Alabama and the
western Florida Panhandle. This will bring a threat of damaging
winds and isolated tornadoes supported by substantial deep (50+kt)
and low-level (40+kt) shear along with sufficient instability
(MLCAPE 1000-1500j/kg). Outside of QLCS tornadoes, the threat for
stronger supercellular tornadoes is contingent upon the
development of discrete cells ahead of the main squall line. It is
still unclear if such cells will develop, so this will continue
to be monitored.

There is some potential for the line to weaken or become a bit
disorganized during the overnight hours as is moves through the
Panhandle and SE Alabama, with the influence of the lead
shortwave diminishing. However, a trailing shortwave will move
through the base of the trough by morning, resulting in the
strengthening of the low-level jet across the Big Bend into south
central Georgia. This may lead to reintensification of the line
as it moves through the eastern half of the area. Regardless of
any possible weakening, the kinematic environment will support
widespread severe wind gusts and isolated tornadoes across the
entire forecast area. Some higher end (60-70kt) gusts cannot be
ruled out with the most intense cells/segments.

Timing-wise, the line is forecast to enter the western zones
between midnight and 2am, before exiting to the east by mid to
late Friday morning.

.SHORT TERM [Friday Night Through Saturday Night]...
A cooler and drier airmass will push into the region behind the
exiting cold front. Expect lows in the 40s Saturday and Sunday
mornings with highs on Saturday mostly in the mid to upper 60s.

.LONG TERM [Sunday Through Thursday]...
Quiet weather will return following the exit of the deep trough and
associated front. Building high pressure will allow highs in the
upper 70s to warm into the low 80s, with lows warming from the upper
40s to the low 60s. The next system won't approach the region until
late week.

.MARINE...
Winds and seas will continue to increase overnight ahead of the
approaching cold front. Small Craft Advisory conditions are
expected. While a few gusts to Gale Force are possible, this will
mainly be associated with the thunderstorms moving through the
waters, so have not upgraded to a Gale Warning. Winds and seas
will remain elevated through Friday before gradually diminishing
through the weekend. Light winds and low seas are expected for the
first half of next week.

.FIRE WEATHER...
A line of thunderstorms will move through the region tonight and
Friday morning. High dispersions above 75 are likely Friday and
Saturday Otherwise no fire weather concerns.

.HYDROLOGY...
Rainfall amounts will generally be in the 1 to 2 inch range with
the system tonight and early Friday. This should not cause any
widespread issues with flooding or river rises.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   73  49  69  46  77 /  90  10   0   0   0
Panama City   70  52  68  52  72 /  40  20   0   0   0
Dothan        67  46  66  46  75 /  40  10   0   0   0
Albany        71  47  65  46  75 /  90  10  10   0   0
Valdosta      76  49  68  47  76 /  90   0   0   0   0
Cross City    75  52  69  48  76 /  90  10  10   0   0
Apalachicola  73  53  69  51  73 /  80  20   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Warning until 5 PM EDT this afternoon for Coastal
     Dixie-Coastal Taylor.

     High Rip Current Risk through late Saturday night for Coastal
     Bay-Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Advisory until 2 AM EDT /1 AM CDT/ Saturday for
     Coastal Bay-Coastal Gulf-South Walton.

     Coastal Flood Advisory until 5 PM EDT this afternoon for Coastal
     Franklin-Coastal Jefferson-Coastal Wakulla.

GA...None.
AL...None.
GM...Small Craft Advisory until 8 PM EDT /7 PM CDT/ Saturday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

NEAR TERM...Camp
SHORT TERM...Camp
LONG TERM...Camp/Skeen
AVIATION...Scholl
MARINE...Camp
FIRE WEATHER...Scholl
HYDROLOGY...Camp

In the hours before

Special weather statement, Apr 18, 10:36 PM EDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
936 PM CDT THU APR 18 2019

ALZ065>069-FLZ007>011-108-190315-
Dale AL-Henry AL-Coffee AL-Houston AL-Geneva AL-Central Walton FL-
Holmes FL-South Walton FL-Jackson FL-North Walton FL-Washington FL-
936 PM CDT THU APR 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR DALE...WESTERN HENRY...COFFEE...
GENEVA...CENTRAL HOUSTON...NORTHWESTERN JACKSON...WALTON...HOLMES AND
NORTHWESTERN WASHINGTON COUNTIES UNTIL 1015 PM CDT...

At 936 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Brantley to 6 miles east of
Destin. Movement was northeast at 55 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Daleville, Elba, Cottonwood, Bonifay, Geneva, Headland, Dothan, Fort
Rucker, Ozark, De Funiak Springs, Enterprise, Graceville, Chipley,
Santa Rosa Beach, Hartford, Taylor, Midland City, Kinsey, Level
Plains and Slocomb.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3042 8631 3046 8639 3099 8639 3100 8619
      3162 8615 3162 8542 3171 8542 3170 8533
      3090 8530 3048 8620 3050 8620 3041 8626
      3049 8625 3049 8626 3048 8629 3047 8630
      3039 8626 3032 8639
TIME...MOT...LOC 0236Z 222DEG 48KT 3161 8637 3042 8639
Special weather statement, Apr 18, 11:12 PM EDT, 3 hours before
Special Weather Statement
National Weather Service Tallahassee FL
1012 PM CDT THU APR 18 2019

ALZ065>069-FLZ007>013-108-190415-
Coffee AL-Houston AL-Geneva AL-Dale AL-Henry AL-Inland Bay FL-
Calhoun FL-South Walton FL-North Walton FL-Central Walton FL-
Holmes FL-Jackson FL-Washington FL-
1012 PM CDT THU APR 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR DALE...HENRY...COFFEE...GENEVA
AND HOUSTON COUNTIES IN SOUTHEASTERN ALABAMA...JACKSON...NORTHWESTERN
CALHOUN...CENTRAL WALTON...HOLMES AND WASHINGTON COUNTIES IN THE
PANHANDLE OF FLORIDA UNTIL 1115 PM CDT...

At 1012 PM CDT, Doppler radar was tracking showers and embedded
strong thunderstorms along a line extending from 7 miles southwest
of Antioch to 9 miles southwest of Geneva to near Santa Rosa Beach.
Movement was northeast at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Daleville, Elba, Abbeville, Cottonwood, Vernon, Bonifay, Geneva,
Marianna, Headland, Dothan, Fort Rucker, Ozark, De Funiak Springs,
Enterprise, Chipley, Graceville, Hartford, Taylor, Midland City and
Kinsey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3099 8624 3100 8619 3153 8619 3154 8614
      3162 8615 3162 8542 3171 8542 3170 8522
      3174 8520 3177 8516 3176 8513 3128 8510
      3126 8511 3123 8510 3119 8511 3057 8506
      3046 8620 3050 8620 3047 8623
TIME...MOT...LOC 0312Z 218DEG 40KT 3166 8595 3097 8602 3043 8618

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 10:36 PM EDTSpecial Weather StatementTAEHolmes, Walton39 min
Apr 18, 11:12 PM EDTSpecial Weather StatementTAEHolmes, Jackson, Walton, Washington63 min
Apr 19, 1:59 AM EDTWind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more18 hr
Apr 19, 2:12 AM EDTSmall Craft AdvisoryTAE45 hr
Apr 19, 2:18 AM EDTSpecial Weather StatementTAEHolmes, Walton57 min
Apr 19, 3:14 AM EDTSpecial Weather StatementTAEHolmes, Walton, Washington61 min
Apr 19, 3:43 AM EDTSpecial Marine WarningTAE92 min
Apr 19, 4:12 AM EDTSpecial Weather StatementTAEBay, Holmes, Jackson, Walton, Washington63 min
Apr 19, 5:03 AM EDTSpecial Marine WarningTAE87 min
Apr 19, 5:15 AM EDTSevere Thunderstorm WarningTAEBay, Holmes, Walton, Washington45 min
Apr 19, 5:55 AM EDTSevere Thunderstorm WarningTAEHolmes, Jackson50 min
Apr 19, 5:58 AM EDTSevere Thunderstorm WarningTAEBay, Holmes, Jackson, Walton, Washington47 min
Apr 19, 6:05 AM EDTSpecial Marine WarningTAE85 min
Apr 19, 6:31 AM EDTSpecial Weather StatementTAEGadsden44 min
Apr 19, 6:38 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Holmes, Jackson, Washington52 min
Apr 19, 7:15 AM EDTSevere Thunderstorm WarningTAEJackson28 min
Apr 19, 7:16 AM EDTSpecial Weather StatementTAEFranklin, Gadsden, Jefferson, Leon, Liberty, Wakulla59 min
Apr 19, 7:21 AM EDTSpecial Marine WarningTAE84 min
Apr 19, 7:47 AM EDTSevere Thunderstorm WarningTAEGadsden, Leon43 min
Apr 19, 7:53 AM EDTSevere Thunderstorm WarningTAEFranklin, Gulf, Liberty, Wakulla52 min
Apr 19, 7:57 AM EDTSevere Thunderstorm WarningTAEJefferson, Leon, Wakulla48 min
Apr 19, 8:08 AM EDTTornado WarningTAEFranklin, Gadsden, Gulf, Leon, Liberty, Wakulla37 min
Apr 19, 8:11 AM EDTSevere Thunderstorm WarningTAECalhoun, Gadsden, Jackson, Leon, Liberty, Wakulla49 min
Apr 19, 8:45 AM EDTSevere Thunderstorm WarningTAEFranklin, Leon, Liberty, Wakulla45 min
Apr 19, 8:49 AM EDTSevere Thunderstorm WarningTAEGadsden, Leon, Wakulla41 min
Apr 19, 8:53 AM EDTSpecial Marine WarningTAE97 min
Apr 19, 9:10 AM EDTTornado WarningTAELeon23 min
Apr 19, 9:23 AM EDTSevere Thunderstorm WarningTAEJefferson, Leon, Wakulla52 min
Apr 19, 9:36 AM EDTSevere Thunderstorm WarningTAEMadison24 min
Apr 19, 9:47 AM EDTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor43 min
Apr 19, 10:27 AM EDTSevere Thunderstorm WarningTAEDixie, Lafayette33 min
Apr 19, 6:45 AM EDTSpecial Weather StatementTAECalhoun, Clay, Early, Quitman, Randolph30 min
Apr 19, 8:14 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Colquitt, Dougherty, Lee, Mitchell and 3 more31 min
Apr 19, 8:37 AM EDTSevere Thunderstorm WarningTAEColquitt, Dougherty, Grady, Lee, Mitchell, Thomas and 3 more38 min
Apr 19, 9:24 AM EDTSevere Thunderstorm WarningTAEBaker, Colquitt, Dougherty, Grady, Mitchell, Thomas and 1 more51 min
Apr 19, 9:59 AM EDTSevere Thunderstorm WarningTAEBerrien, Lanier, Lowndes18 min
Apr 19, 10:10 AM EDTSevere Thunderstorm WarningTAEBen Hill, Irwin, Tift, Turner, Worth50 min

Nearby

Gale Warnings in Florida, 2019Every gale warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.